Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transmission problems in function theory


Author: Walter Koppelman
Journal: Bull. Amer. Math. Soc. 67 (1961), 565-570
DOI: https://doi.org/10.1090/S0002-9904-1961-10692-7
MathSciNet review: 0132837
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, The coerciveness problem for integro-differential forms, J. Analyse Math. vol. 6 (1958) pp. 183-223. MR 132912
  • 2. B. V. Boyarskiĭ, Homotopy classes of matrix functions, Soobšč. Akad. Nauk Gružin. SSR vol. 21 (1958) pp. 263-269.
  • 3. F. E. Browder, Estimates and existence theorems for elliptic boundary value problems, Proc. Nat. Acad. Sci. U.S.A. vol. 45 (1959) pp. 365-372. MR 132913
  • 4. I. C. Gohberg and M. G. Kreĭn, The basic propositions on defect numbers, root numbers and indices of linear operators, Uspehi Mat. Nauk (N. S.) vol. 12 (1957) pp. 43-118; Amer. Math. Soc. Translations Series 2, vol. 13, 1960, pp. 185-264. MR 96978
  • 5. T. Kato, Perturbation theory of nullity, deficiency and other quantities of linear operators, J. Analyse Math. vol. 6 (1958) pp. 261-322. MR 107819
  • 6. W. Koppelman, Singular integral equations, boundary value problems and the Riemann-Roch theorem, J. Math. Mech. vol. 10 (1961) pp. 247-277. MR 177109
  • 7. N. I. Muskhelishvili, Singular integral equations, P. Noordhoff, Groningen, 1953. (Translated from the Russian). MR 355494
  • 8. J. Plemelj, Riemannsche Funktionenscharen mit gegebener Monodromiegruppe, Monatsh. Math. Phys. 19 (1908), no. 1, 211–245 (German). MR 1547764, https://doi.org/10.1007/BF01736697
  • 9. M. Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. vol. 12 (1959) pp. 457-486. MR 125323
  • 10. M. Schechter, Remarks on elliptic boundary value problems, Comm. Pure Appl. Math. vol. 12 (1959) pp. 561-578. MR 125330


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10692-7

American Mathematical Society